MAUDE Adverse Event Report: VASCUTEK LTD GELWEAVE THORACOABDOMINAL COSELLI; GELWEAVE COSELLI

VASCUTEK LTD GELWEAVE THORACOABDOMINAL COSELLI; GELWEAVE COSELLI
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pseudoaneurysm (2605)
Date of Event 01/17/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical code: 2605 - pseudoaneurysm: event was reported by the site as pseudoaneurysm.Impact code: 4624 - surgical intervention: the patient underwent emergent tevar (tevar in medicine thoracic endovascular aortic repair) and evar (endovascular aneurysm repair) on (b)(6) 2026.4642 - additional device required: a gore ctag (conformable tag® thoracic stent graft) device was implanted distal to the coselli graft, with no complications.Medical device problem: 2993 - adverse event without identified device or use problem: the site confirmed that the event was not related to a device failure/deficiency, also that the reintervention was not required as a result of any device deficiency.Component code: 4755 - part/component/sub-assembly term not applicable.Type of investigation: 4110 - trend analysis: a four-year review was performed for (gelweave > medical event > aneurysm > pseudo aneurysm jan22-feb26) this gave an occurrence score of 0.000%.No trend identified requiring action at this time.4111 - communication/interview: additional information requested from site.3331 - analysis of production records: comprehensive batch review performed, no issues identified.Device was manufactured to specification.4112 - analysis of information provided by user/third party: pre/post op scans requested for review.4117 - device not accessible for testing: device remains implanted.Investigation findings: 3233 - results pending completion of investigation: investigation ongoing.Investigation conclusion: 11 - conclusion not yet available: investigation ongoing.22 - known inherent risk of device: within ifu (instructions for use) 301-174_4 gelweave usa vascular protheses ifu section 1.5 potential adverse events states pseudo-aneurysm.
 
Event or Problem Description
Event reported from panther study (nct04545502) as pseudoaneurysm.The patient was a 53-year-old, black, male with chronic dissection, underwent open surgical repair of the thoracoabdominal aorta with a gelweave thoracoabdominal coselli graft on (b)(6) 2025.Post-operatively (on pod 121 - on (b)(6) 2026), the patient presented with the serious adverse event of pseudoaneurysm.Ct angiography showed arterial extravasation from the distal aortic graft with enlarging left pleural hematoma.The patient underwent emergent tevar and evar on (b)(6) 2026, and the event was considered resolved with sequelae.The site confirmed that the reintervention was not required as a result of any device deficiency.
 
Additional Manufacturer Narrative
Clinical code: 2605 - pseudoaneurysm: event was reported by the site as pseudoaneurysm.Impact code: 4624 - surgical intervention: the patient underwent emergent tevar(tevar in medicine thoracic endovascular aortic repair) and evar(endovascular aneurysm repair) on (b)(6) 2026.4642 - additional device required: a gore ctag device was implanted distal to the coselli graft, with no complications.Medical device problem: 2993 - adverse event without identified device or use problem: the site confirmed that the event was not related to a device failure/deficiency, also that the reintervention was not required as a result of any device deficiency.Component code: 4755 - part/component/sub-assembly term not applicable.Type of investigation: 4110 - trend analysis: a four year review was performed for (gelweave > medical event > aneurysm > pseudo aneurysm (b)(6) 2022- (b)(6) 2026) this gave an occurrence score of 0.000%.No trend identified requiring action at this time.4111 - communication/interview: additional information was provided which stated the below: the pseudo-aneurysm is stable.The pseudo-aneurysm was at the distal anastomosis.There was no abnormal leakage from the graft during implant.Atraumatic instruments were used during implant.No issues with the graft before or during implant.The site also provided patient progress notes which stated the below: the patient had an open thoracoabdominal aortic aneurysm repair in (b)(6) 2025 with prolonged hospital course with multiple complications.The patient recently started having increased chest tube drainage and a ct angiogram revealed a pseudo-aneurysm of proximal anastomosis and a pseudo-aneurysm in the infrarenal abdominal aortic anastomosis.Urgent endovascular repair was recommended, the risk and benefit of the procedure was discussed and consent was obtained.Ultrasound evaluation of the bilateral femoral arteries showed that the left femoral artery to have a high bifurcation and the decision was made to access the proximal left superficial femoral artery.Micropuncture access was obtained and a 5-french sheath was placed over a 035 wire.Proglide sutures were deployed at appropriate clock positions and a stiff lunderquist wire was advanced up into the ascending aorta through a bernstein catheter.A 22 french dryseal sheath was then advanced over the wire and positioned in the abdominal aorta.A 37mm x200mm gore thoracic aortic stent was the passed over the lunderquist wire and deployed with a good overlap and for a flex stent graft that was down distally to about 2-3 cm above the celiac artery graft.Angioplasty of the junction fixation points was performed.Angiogram was then performed that revealed good apposition and absence of the pseudo- aneurysm.The pigtail catheter was pulled down into the upper abdominal aorta and an angiogram was performed that showed a pseudo-aneurysm at the graft to graft anastomosis in the abdomen, a gore thoracic aorta stent graft (34mm x100mm) was then deployed across the graft to graft anastomosis and angioplasty was performed.Upon completion a further angiogram was performed which showed exclusion of the pseudo-aneurysm.The patient tolerated the procedure well and was recovered from anaesthesia and transferred back to critical care unit in fair condition.3331 - analysis of production records: comprehensive batch review performed, no issues identified.Device was manufactured to specification.4112 - analysis of information provided by user/third party: scan review was performed by sme which stated the below: on the post-operative ct imaging taken on (b)(6) 2025 and (b)(6) 2026, there is evidence of contrast external to the graft at the level of the proximal anastomosis.This represents a leak at the anastomosis between the thoraflex hybrid and coselli graft.This is a procedure related event.Close to the distal anastomosis of the coselli graft there is a left side bulge.On imaging from (b)(6) 2025 this appears contained and could represent a small pseudoaneurysm.On imaging from (b)(6) 2026, the bulge appears larger with further contrast external to it.A leak was confirmed during intra-operative angiogram.The cause of this bulge is undetermined.The device relationship was undetermined.4117 - device not accessible for testing: device remains implanted.Investigation findings: 213 - no device problem found: comprehensive batch review did not identify any issue with the device during manufacture and the site confirmed there was no issues with the device before or during implant.Investigation conclusion: 67 - no problem detected: comprehensive batch review did not identify any issue with the device during manufacture and the site confirmed there was no issues with the device before or during implant.4311 - adverse event related to procedure: due to the post-operative ct imaging taken on (b)(6) 2025 and (b)(6) 2026, there is evidence of contrast external to the graft at the level of the proximal anastomosis.This represents a leak at the anastomosis between the thoraflex hybrid and coselli graft and is a procedure related event.22 - known inherent risk of device: within ifu(instructions for use) 301-174_4 gelweave usa vascular protheses ifu section 1.5 potential adverse events states pseudo-aneurysm.
 
Event or Problem Description
Event reported from panther study (b)(6) as pseudoaneurysm.The patient was a 53 year-old, black, male with chronic dissection, underwent open surgical repair of the thoracoabdominal aorta with a gelweave thoracoabdominal coselli graft on (b)(6) 2025.Post-operatively (on pod 121 (b)(6) 2026), the patient presented with the serious adverse event of pseudoaneurysm.Ct angiography showed arterial extravasation from the distal aortic graft with enlarging left pleural hematoma.The patient underwent emergent tevar (thoracic endovascular aortic repair) and evar (endovascular aortic repair) on (b)(6) 2026, and the event was considered resolved with sequelae.The site confirmed that the reintervention was not required as a result of any device deficiency.This report is being submitted as final for manufacturing report number 9612515-2026-00007 to provide event information forclosure of tag0400.

Brand Name
GELWEAVE THORACOABDOMINAL COSELLI
Common Device Name
GELWEAVE COSELLI
Manufacturer (Section D)
VASCUTEK LTD
newmains avenue
inchinnan buiness park
renfrewshire, glasgow PA4 9 RR
UK  PA4 9RR
Manufacturer (Section G)
VASCUTEK LTD
newmains avenue
inchinnan buiness park
renfrewshire, glasgow PA4 9 RR
UK   PA4 9RR
Manufacturer Contact
laura allan
newmains avenue
inchinnan buiness park
renfrewshire, glasgow PA4 9-RR
UK   PA4 9RR
MDR Report Key24555356
Report Number9612515-2026-00007
Device Sequence Number8860445
Product Code DSY
UDI-Device Identifier05037881107257
UDI-Public05037881107257
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K090987
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number732810108/8S4-G
Device Lot Number25675044
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer02/11/2026
Initial Report FDA Received Date03/10/2026
Supplement Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age53 YR
Patient SexMale
Patient RaceBlack Or African American